# SDR SWAA2024112656227

- Difficulty date: November 3, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 33,505 hours, 16,179 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER ANGLE CRACKED AT APPROX LBL 8.<[01] REMOVED DAMAGE; FORMED PARTS; ALODINED; PRIMED AND INSTALLED REPAIR PARTS AT VAPOR BARRIER ATTACH ANGLE L/H. STA LBL 5 TO LBL20 APROX. IAW B737-800 SRM 57-10-10-5-2R. ACCOMP. HFEC CUT EDGES; IAW B737 NDT MAN. 51-00-00 PROC.23; PT6. NO CRACK INDICATIONS FOUND. CAP SEALED TANK FASTENERS IAW B737 AMM 51-31-00-390-805.;[02] 02 - INSPECTED PER [SRM 57-10-10-2R-5-B01456 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT)]
